# SDR CALA2013072990012

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 48,414 hours, 5,808 cycles
- Engine: Pwa PW40903
- System (JASC): 2700 · Flight Control System
- Part: Pcu
- Part number: 15441007
- Part serial: 1586
- Condition: Inoperative
- Location: Flaperons
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPPER ON STATUS MESSAGE DISCONNECT CAP AND STOW FOR LT OTBD PCU.  MSG 27-10301 SHOWN, PCU LEFT OTBD DOES NOT FOLLOW COMMAND.  CB PULLED TO DEACTIVATE.  PCU LT OTBD DOES NOT FOLLOW COMMAND.  REPLACED LT OUTBOARD PCU IAW MM,  OPS GOOD,  NO MESSAGE.
